Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF   This review is available free of charge.
Book Information:

Author: Kenji Ueno
Title: Classification theory of algebraic varieties and compact complex spaces
Additional book information: Lecture Notes in Math., no. 439, Springer-Verlag, Berlin, Heidelberg, New York, 1975, 278 + xix pp., $12.10.

References [Enhancements On Off] (What's this?)

Review Information:

Reviewer: Gayn B. Winters
Journal: Bull. Amer. Math. Soc. 83 (1977), 344-349